Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a complementarity problem in Banach space
HTML articles powered by AMS MathViewer

by Sudarsan Nanda PDF
Proc. Amer. Math. Soc. 121 (1994), 1203-1205 Request permission

Abstract:

The paper gives a result on the existence and uniqueness of solutions for the complementarity problems associated with hemicontinuous monotone mappings of convex cones. We correct the assumptions and proof given in an earlier paper of A. T. Dash and S. Nanda [A complementarity problem in mathematical programming in Banach space, J. Math. Anal. Appl. 98 (1984), 328-331].
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 49J40
  • Retrieve articles in all journals with MSC: 47H05, 49J40
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1203-1205
  • MSC: Primary 47H05; Secondary 49J40
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1216822-0
  • MathSciNet review: 1216822